Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 42, NWS St. Louis, MO

June 3, 2008Calhoun County, Greene County, Pike County, Illinois; Pike County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 3, 2008, 8:35 PM CDT for Calhoun County, Greene County, Pike County, Illinois; Pike County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 8:35 PM CDT (01:35 UTC)
Expired
Jun 4, 2008, 12:30 AM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, IL, Greene County, IL, Pike County, IL, Pike County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 040139
FFWLSX
ILC013-061-149-MOC163-040530-
/O.NEW.KLSX.FF.W.0042.080604T0135Z-080604T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN PIKE COUNTY IN NORTHEAST MISSOURI
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS
  GREENE COUNTY IN SOUTHWEST ILLINOIS
  SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 1230 AM CDT

* AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING OVER THE WARNED AREA. RADAR ESTIMATES OF 2 TO 3 
INCHES OF RAIN HAS FALLEN OVER PARTS OF SOUTHERN PIKE COUNTY 
ILLINOIS...NORTHERN CALHOUN...AND SOUTHEAST PIKE COUNTY IN MISSOURI 
SINCE 6:00 PM CDT. 

* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
  AFFECTING WHITE HALL...ROODHOUSE...PLEASANT HILL...PITTSFIELD...
  PIKE...BELLEVIEW...ATLAS...LOUISIANA AND CLARKSVILLE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

LAT...LON 3953 9058 3952 9024 3923 9020 3922 9096
      3923 9097 3923 9118 3922 9119 3922 9122
      3957 9111 3965 9061
TIME...MOT...LOC 0135Z 180DEG 0KT 3934 9103

$$

PRZYBYLINSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:32 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 3, 6:32 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
632 PM CDT TUE JUN 3 2008

.DISCUSSION...
/420 PM CDT TUE JUN 3 2008/
THE MAIN CONCERNS OVER THE NEXT 12 HOURS REVOLVE AROUND FLASH
FLOOD AND SEVERE WEATHER POTENTIAL. NEARLY SATURATED GROUND FROM
ALL OF THE RECENT HEAVY RAINFALL THAT HAS OCCURRED OVER A WIDE
SWATH OF THE FA...THE VERY RECENT HEAVY RAINFALL THAT OCCURRED
THIS MORNING OVER THE NRN AND NERN FA...AND MANY AREA RIVERS ARE
ALREADY NEAR BANKFULL OR IN FLOOD HAVE RAISED CONCERN LEVELS FOR
FLASH FLOODING. ADD TO THAT THE POTENTIAL FOR ADDITIONAL HEAVY
RAIN PRODUCING STORMS FROM TRAINING ALONG THE W-E ORIENTED LO
LEVEL BOUNDARY...AND RESULTING FFG VALUES OVER 6 HOURS ARE LESS
THAN 2 INCHES OVER A LARGE AREA OF THE FA. VERY RICH MOISTURE THRU
THE COLUMN WILL CONTRIBUTE TO HI EFFICIENCY RAIN SO HAVE ISSUED A
FFA FOR TONIGHT TO COVER THESE CONCERNS.

SEVERE WEATHER ALSO REMAINS A THREAT TONIGHT. BOUNDARY HAS BEEN LAID
OUT OVER THE NRN AND NERN FA FROM TWO MCS THAT WENT THRU THE AREA
THIS MORNING. THIS WILL BE ONE AREA OF FOCUS. BUT ANOTHER AREA HAS
TAKEN SHAPE IN ADVANCE OF A SHORTWAVE MOVING EWD...WITH DEVELOPMENT
OF CU FIELD OVER ERN KS AND WRN AND NRN MO. BETWEEN THESE TWO AREAS
FOR TSRA FOCUS...AND CONTINUED DE-STABILIZATION AS LI/S HAVE DROPPED
TO -10 OVER MUCH OF THE AREA...LOOK FOR NEW TSRA INITATION TO OCCUR
BY 22/23Z. DEGREE OF INSTABILITY IN THE AMS...LOOKING AT MID LEVEL
LAPSE RATES AND SHEAR...WILL ENABLE STORMS TO RAPIDLY INTENSIFY TO
SEVERE LEVELS. SHEAR IS FAVORABLE FOR TORNADIC STORMS EARLY ON.

WITH MID LEVEL FLOW BACKING FROM ZONAL TO SWLY BY THURSDAY...LOOK
FOR FRONTAL BOUNDARIES THAT COULD SERVE AS A FOCUS TO LARGELY SHIFT
THE ACTION NWD...LEAVING A SMALL QUIET PERIOD FOR OUR FA. THIS WILL
BE BROKEN WHEN A STRONG SHORTWAVE TAKES A SWIPE AT OUR FA LATE
THURSDAY NIGHT AND FRIDAY.

FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON A PERISTENT SWLY MID LEVEL FLOW PATTERN THAT
WILL TAKE HOLD OVER THE MID MS VALLEY...WITH A STUBBORN H500 HI OVER
THE SERN CONUS AND A SERIES OF SHORTWAVES THAT WILL SEEK TO CUT INTO
THIS HI DURING THIS TIME. AT THE SURFACE...THIS WILL MAKE IT TOUGH
FOR ANY FRONTS TO MOVE INTO OUR AREA OR PERSIST FOR VERY LONG. THE
BEST CHANCE FOR A FRONTAL INTRUSION INTO OUR AREA WILL BE EARLY IN
THE PERIOD...FRIDAY NIGHT AND EARLY SATURDAY...UNTIL MID LEVEL FLOW
BACKS MORE AND FORCES ANY FRONTS TO OUR N. HAVE THE BEST PCPN
CHANCES DURING FRIDAY NIGHT AND SATURDAY...AND LIMIT ANY OTHER PCPN
CHANCES TO SLIGHT CHANCE UNTIL WE GET A BETTER HANDLE ON POSSIBLE
OUTFLOW EFFECTS FROM ANY MCS THAT MOVE THRU. SLY SFC WINDS WILL BE
DOMINANT DURING THIS PERIOD. THIS WILL MAINTAIN OUR ABOVE NORMAL
TEMPERATURES.

TES

&&

.AVIATION...
/628 PM CDT TUE JUN 3 2008/
FOR THE 00Z TAFS...INITIAL FOCUS FOR TSRA DEVELOPMENT WILL BE CU
FIELD OVER WRN MO AHEAD OF MID LEVEL SHORTWAVE...AND OLD OUTFLOW
BOUNDARY FROM THIS MORNING/S MCS THAT MOVED THRU OVER THE NRN/NERN
FA. HAVE PLACED THE INITIAL VCTS AND TEMPO TSRA MENTION OVER
KUIN/KCOU TERMINALS IN LIGHT OF THIS. HAVE DELAYED A LITTLE BIT
FOR KSTL/KSUS UNTIL CONVECTION HAS A CHANCE TO DEVELOP MORE AND
CONGEAL...AND LOOK FOR MAIN EPISODE THERE TO OCCUR TOWARD
MIDNIGHT. LOOK FOR MUCH OF THE CONVECTION TO BEGIN TO EXIT OR WIND
DOWN SOME TIME LATE TONIGHT. OTHERWISE...LOOK FOR SSW SFC WINDS TO
CONTINUE WITH VFR CONDITIONS OUTSIDE OF TSRA. LIMITED TSRA MENTION
ON WEDNESDAY TO JUST THE KUIN TERMINAL AND A PROB30 DURING THE
AFTERNOON AT THAT.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 3, 4:20 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
420 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF
THE BI-STATE AREA INTO LATE THIS EVENING...ROUGHLY NORTH OF A
LINE FROM SPARTA ILLINOIS TO ROLLA MISSOURI. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO
GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND
EVEN STRONG TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS.

THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL...
AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH
FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE AT LEAST EACH DAY THROUGH
FRIDAY.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR MUCH OF THE AREA THROUGH LATE
EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...
FLOODING...OR HEAVY RAINFALL MEASUREMENTS TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 3, 8:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0808 PM     FUNNEL CLOUD     FARMERSVILLE            39.44N  89.65W
06/03/2008                   MONTGOMERY         IL   AMATEUR RADIO

            FIRE DEPT REPORTS SEEING FUNNEL CLOUDS AROUND 750 PM.
            NO TORNADOES.

&&

EVENT NUMBER 00342

JPK
Local storm report, Jun 3, 8:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FUNNEL CLOUD     CLARENCE                39.74N  92.26W
06/03/2008                   SHELBY             MO   LAW ENFORCEMENT

            SHERIFF OFFICE REOPOTS SPOTTER SEES A FUNNEL CLOUT.
            STRORM MOVING NE

&&

EVENT NUMBER 00343

JPK
Local storm report, Jun 3, 8:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          ELDRED                  39.29N  90.55W
06/03/2008                   GREENE             IL   PUBLIC

            PUBLIC REPORTS TORNADO ON GROUND.

&&

EVENT NUMBER 00344

JPK
Local storm report, Jun 3, 8:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FUNNEL CLOUD     1 SE KNOX CITY          40.13N  92.00W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            WELL DEFINED WALL CLOUD WITH ROTATION AND FUNNEL CLOUD

&&

EVENT NUMBER 00345

CVKING
Local storm report, Jun 3, 8:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FUNNEL CLOUD     1 E EDINA               40.17N  92.15W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            ROTATION SEEN IN CLOUDS JUST EAST OF EDINA

&&

EVENT NUMBER 00346

JPK
Local storm report, Jun 3, 8:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0831 PM     WALL CLOUD       1 W WHITE HALL          39.44N  90.42W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

            WALL CLOUD TO THE SOUTH OF LOCATION.

&&

EVENT NUMBER 00347

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike49 min
Jun 3, 7:57 PM CDTTornado WarningLSXCalhoun, Greene, Pike48 min
Jun 3, 8:11 PM CDTTornado WarningLSXGreene, Jersey49 min
Jun 3, 8:52 PM CDTTornado WarningLSXGreene, Macoupin38 min
Jun 3, 9:06 PM CDTTornado WarningLSXCalhoun, Greene, Jersey39 min
Jun 3, 9:43 PM CDTTornado WarningLSXGreene, Jersey, Macoupin47 min
Jun 3, 9:53 PM CDTRiver Flood WarningLSXSaint Clair36 days
Jun 3, 10:43 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery35 min
Jun 3, 11:10 PM CDTTornado WarningLSXPike50 min
Jun 4, 12:23 AM CDTFlash Flood WarningLSXPike6 hr
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair50 min
Jun 4, 3:11 AM CDTTornado WarningLSXMonroe, Randolph, Saint Clair34 min
Jun 4, 3:39 AM CDTTornado WarningLSXRandolph, Saint Clair, Washington21 min
Jun 4, 3:53 AM CDTTornado WarningLSXWashington28 min
Jun 4, 1:31 PM CDTSevere Thunderstorm WarningLSXFayette14 min
Jun 3, 7:28 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby47 min
Jun 3, 8:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby35 min
Jun 3, 8:09 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby44 min
Jun 3, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Jun 3, 8:33 PM CDTRiver Flood WarningLSXLincoln62 hr
Jun 3, 8:43 PM CDTTornado WarningLSXLincoln, Pike32 min
Jun 3, 9:01 PM CDTFlash Flood WarningLSXShelby6 hr
Jun 3, 10:06 PM CDTFlash Flood WarningLSXMarion6 hr
Jun 3, 10:46 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 4, 1:19 AM CDTFlash Flood WarningLSXCole, Moniteau4 hr
Jun 4, 1:21 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau26 min
Jun 4, 2:50 AM CDTAreal Flood WarningLSXKnox, Marion, Shelby8 hr
Jun 4, 8:12 AM CDTRiver Flood WarningLSXMarion27 hr
Jun 4, 10:41 AM CDTAreal Flood WarningLSXKnox, Shelby12 hr

Nearby

Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.